# SDR USAAD98130

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 836SD620
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1622 - DURING CRUISE, THE LEFT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED WITH THE QTY INDICATING 4 QTS.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THE LANDING WEIGHT WAS 132,000 LBS.  MAINTENANCE REPLACED THE UPPER HYDRAULIC FUSE IN THE LEFT WHEEL WELL AND PERFORMED AND OVERWEIGHT LANDING INSPECTION.  (M)
